# SDR MASA200800358

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 11,611 hours, 8,786 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Part serial: 73139
- Condition: Unknown
- Part time: 5,233 hours, 4,851 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2681 CLT-ATL -  ELT ON CAUTION MESSAGE.  MX REPLACED THE ELT, OPS CHECK GOOD.
